Alert archive / Nevada / Flash Flood Warnings in 2023

Flash Flood Warning 82, NWS Las Vegas, NV

August 21, 2023Clark County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 21, 2023, 2:30 AM PDT for Clark County, Nevada. It was in force for 16 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2023, 2:30 AM PDT (09:30 UTC)
Expired
Aug 21, 2023, 6:00 PM PDT
In force
16 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Clark County, NV

The radar

The Las Vegas radar (KESX), 86 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 8:00 AM PDTFLASH FLOOD1 Nw Mt. Charleston, NVVideo from the public shows multiple feet of water flowing down the mountain.
Aug 21, 9:37 AM PDTFLOOD6 N Mt. Charleston, NVNevada Department of Transportation closed Nevada State Route 156 at Nevada State Route 158 due to flooding.
Aug 21, 12:10 PM PDTFLOOD4 Nne Mt. Charleston, NVNevada Department of Transportation closed Nevada State Route 158 from Kyle Canyon Road to Lee Canyon Road due to flooding.
Aug 21, 3:39 PM PDTFLASH FLOOD8 Wnw Lone Mountain, NVNevada Department of Transportation closed Nevada State Route 157 in both directions at mile marker 12 due to flash flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 330 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.5 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2023-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2023-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 196 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
945 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
196 m²/s²
0-3 km storm-relative helicity
585 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

496 
WGUS55 KVEF 210930
FFWVEF
NVC003-211330-
/O.NEW.KVEF.FF.W.0082.230821T0930Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
230 AM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 630 AM PDT.

* At 230 AM PDT, Gauge reports indicated heavy rain falling across 
  the warned area. Between 1 and 3 inches of rain have fallen in 
  Kyle Canyon and flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Gauges reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Las Vegas, Rainbow Canyon, Spring Mountains, Mt. Charleston, Red 
  Rock Canyon, Summerlin, Blue Diamond, Kyle Canyon Campground, 
  Fletcher View Campground, Lovell Canyon Campground, Rocky Gap 
  Campground, Hilltop Campground, Mahogany Grove Campground, Mary 
  Jane Falls Campground, Dolomite Campground, Mcwilliams Campground, 
  Red Rock Canyon Campground, Spring Mountain Ranch, Mountain 
  Springs and Mt. Potosi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3620 11537
      3593 11541 3593 11555

FLASH FLOOD...GAUGE INDICATED

$$

CO
6 follow-up statements
995 
WGUS75 KVEF 211048
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
348 AM PDT Mon Aug 21 2023

NVC003-211330-
/O.CON.KVEF.FF.W.0082.000000T0000Z-230821T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
348 AM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM PDT THIS 
MORNING FOR NORTHWESTERN CLARK COUNTY...

At 348 AM PDT, Moderate to heavy rain persists in the Spring 
Mountains early this morning, with six hour rainfall totals of 1 to 
3 inches estimated in Lee and Kyle Canyons. Significant flooding is 
ongoing within Rainbow, Kyle, and Lee Canyons...with Mt Charleston 
Fire reporting minor infrastructure damage in the area and some 
washed out or impassable roadways.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Gauges reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Las Vegas, Rainbow Canyon, Spring Mountains, Mt. Charleston, Red 
  Rock Canyon, Summerlin, Blue Diamond, Kyle Canyon Campground, 
  Fletcher View Campground, Lovell Canyon Campground, Rocky Gap 
  Campground, Hilltop Campground, Mahogany Grove Campground, Mary 
  Jane Falls Campground, Dolomite Campground, Mcwilliams Campground, 
  Red Rock Canyon Campground, Spring Mountain Ranch, Mountain 
  Springs and Mt. Potosi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3620 11537
      3593 11541 3593 11555

FLASH FLOOD...GAUGE INDICATED

$$

CO
478 
WGUS55 KVEF 211307
FFWVEF
NVC003-211630-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
607 AM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 930 AM PDT.

* At 607 AM PDT, Significant flooding is ongoing in the Mt 
  Charleston area...With Kyle Canyon road currently impassable due 
  to to flooding and ongoing flood related infrastructure damage. 
  Rain persists in the area and flooding will persist through 930 
  am.  Roads leading to Lee and Kyle Canyons are currently closed.

  HAZARD...Life-threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Gauges reported.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Las Vegas, Rainbow Canyon, Mt. Charleston, Spring Mountains, 
  Hilltop Campground, Mahogany Grove Campground, Kyle Canyon 
  Campground, Fletcher View Campground, Mary Jane Falls Campground, 
  Dolomite Campground and Mcwilliams Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3624 11539
      3621 11546 3618 11559

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CO
279 
WGUS55 KVEF 211623
FFWVEF
NVC003-211930-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
923 AM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 1230 PM PDT.

* At 923 AM PDT, Excessive runoff in creeks and washes from the 
  earlier heavy rain fall continues around Mount Charleston. Flash 
  flooding is ongoing.

  HAZARD...Life-threatening flash flooding. Heavy rain producing
           flash flooding.

  SOURCE...Video and gauges reports.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop 
  Campground, Mahogany Grove Campground, Kyle Canyon Campground, 
  Fletcher View Campground, Mary Jane Falls Campground, Dolomite 
  Campground and Mcwilliams Campground.

Please stay away from Mount Charleston as signficant flooding and 
flood damage has occurred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3624 11539
      3621 11546 3618 11559

FLASH FLOOD...GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BKP
214 
WGUS55 KVEF 211923
FFWVEF
NVC003-212230-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230821T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1223 PM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 330 PM PDT.

* At 1223 PM PDT, Water from the significant flash flooding in upper 
  Kyle and Lee Canyons continues to move downstream and will 
  continue to impact the lower slopes of Mount Charleston. Flash 
  flooding is ongoing. Please avoid the area as officials continue 
  to access the damage.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Video and gauges reports.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop 
  Campground, Mahogany Grove Campground, Kyle Canyon Campground, 
  Fletcher View Campground, Mary Jane Falls Campground, Dolomite 
  Campground and Mcwilliams Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3624 11539
      3621 11546 3618 11559

FLASH FLOOD...GAUGE INDICATED

$$

BKP
273 
WGUS55 KVEF 212157
FFWVEF
NVC003-220100-
/O.EXT.KVEF.FF.W.0082.000000T0000Z-230822T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
257 PM PDT Mon Aug 21 2023

The National Weather Service in Las Vegas has extended the

* Flash Flood Warning for...
  Northwestern Clark County in southern Nevada...

* Until 600 PM PDT.

* At 257 PM PDT, Water from the significant flash flooding in upper 
  Kyle and Lee Canyons continues to move downstream and will 
  continue to impact the lower slopes of Mount Charleston. Flash 
  flooding is ongoing. Please avoid the area as officials continue 
  to access the damage.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Emergency response personnel.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Rainbow Canyon, Mt. Charleston, Spring Mountains, Hilltop 
  Campground, Mahogany Grove Campground, Kyle Canyon Campground, 
  Fletcher View Campground, Mary Jane Falls Campground, Dolomite 
  Campground and Mcwilliams Campground.

Please stay away from Mount Charleston as signficant flooding and 
flood damage has occurred.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3624 11539
      3621 11546 3618 11559

FLASH FLOOD...GAUGE INDICATED

$$

BKP
082 
WGUS75 KVEF 220055
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
555 PM PDT Mon Aug 21 2023

NVC003-220105-
/O.EXP.KVEF.FF.W.0082.000000T0000Z-230822T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-
555 PM PDT Mon Aug 21 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR 
NORTHWESTERN CLARK COUNTY...

Flood waters have been receding in Kyle and Lee Canyons in the 
Spring Mountains this afternoon and will continue to recede this 
evening. Please continue to heed remaining road closures.

LAT...LON 3629 11575 3630 11577 3645 11567 3652 11551
      3648 11543 3634 11526 3631 11537 3624 11539
      3621 11546 3618 11559

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 1:53 AM PDT, 37 minutes earlier.

Area forecast discussion, Aug 21, 1:53 AM PDT, 37 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
153 AM PDT Mon Aug 21 2023

.SYNOPSIS...Widespread rain will persist early this morning but
gradually lift north by this afternoon with just some lingering
shower activity remaining. Daily shower and storm chances will
persist the rest of the week, with the highest chances in southern
Nevada and Northwest Arizona. Temperatures will gradually warm but
remain below normal until the weekend.

&&

.SHORT TERM...through Monday night.

Hilary has made quite a mess of our western zones with widespread
heavy rain and flash flooding ongoing. Hilary's remnant
circulation is currently lifting north through central Inyo County
and will be entering into the Great Basin by dawn. In the
meantime, fairly widespread rain will continue to lift northward,
with a more focused band extending from Nye county southward to
central San Bernardino county which will persist into the morning
hours, delivering more heavy rain to the Spring Mountains and
Pahrump Valley. Further east, the Las Vegas Valley largely dodged
the heaviest rainfall by being just a touch too far east, and
being influenced by the western edge of a mid-level dry slot.
Nonetheless, Las Vegas has set record daily rainfall values for
the past two days.

With Hilary lifting north, trailing precipitation further south
will gradually taper off this afternoon. Low level moisture will
remain abundant but lack of upper level forcing and increased mid-
level warming will tend to inhibit widespread showers today.
Exception will be across far eastern Mohave County where an
enhanced belt of mid-level flow will promote the development of a
few strong storms, which will tend to move north quickly at 25
knots or greater.

As far as hazards go for the rest of tonight - went ahead and
dropped the High Wind Warning for our southern zones as winds have
dropped off well below 50 mph from Las Vegas south. Did retain the
warning a few more hours around the Spring Mountains given ongoing
wind gusts of 60 mph or greater and reports of downed trees in the
area. Also kept our southern Great Basin zones in a high wind
warning through 15z closer to Hilary's remnant circulation.
Strongest winds today have generally been in the higher elevation
or convectively enhanced with rain bands moving through. Also
shaved off central and southern Mohave County and southeastern San
Bern county from the Flash Flood Watch given the expectation of no
additional major precipitation. Kept it going for now in most of
Clark County through given run-off from the Spring Mountains will
keep local washes running swiftly and the potential for a
remaining showers this morning.

.LONG TERM...Tuesday through Sunday.

Broad ridge will remain across the central US with a general
southerly flow across the forecast area through next weekend. One
feature of note that the forecast guidance has begun to pick up on
is an easterly wave currently over the western Gulf of Mexico that
will trek westward over the next few days. This wave may reach
Arizona by Wednesday and could result in an uptick in thunderstorm
activity Wednesday and Thursday, particularly in northwest Arizona
and the eastern Mojave Desert. Otherwise, daily low-grade
thunderstorm chances will continue through next weekend, with
highest chances in our eastern zones and the higher terrain.
Temperatures will slowly climb through the week, though will remain
below normal until at least Saturday.

&&

.AVIATION...For Harry Reid...Conditions will gradually improve
through the TAF period as the remnants of Hilary move north of the
area.  Gusty southerly winds will persist through the morning with
occasional gusts to 25kts through 20Z possible. Winds will remain
southerly during the afternoon and evening, but speeds should
decrease and fall below 10kts by sunset.  Showers will continue
through the early morning but should become more scattered by late
morning before ending during the afternoon.  Occasional CIGs below
5kft can be expected through daybreak, followed by improving
skies after that. Some mountain obscuration is likely through the
early morning west and north of the field, but no significant
reduction in surface visibilities is anticipated.

For the rest of southern Nevada, northwest Arizona and southeast
California...Conditions will improve south to north today as the
remnants of Hilary move north of the region.  Winds at area TAF
sites will generally be south to southeast through the afternoon,
with occasional gusts to 30kts possible through the morning at the
Vegas and Lower Colorado River sites.  Most sites should see winds
diminish to less than 10kts by tonight, except for KBIH, where
breezy conditions with occasional gusts to 20kts will persist into
early Tuesday morning.  Shower activity will decrease from south to
north throughout the day.  CIGs will drop below 5kft in heavier
areas of precipitation along with surface visibilities less than
6sm.  All areas should see CIGs increase to 6kft or greater by this
evening.

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

DISCUSSION...Outler
AVIATION...Planz

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 20, 11:02 PM PDT, 3 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1102 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     Non-Tstm Wnd Dmg 2 WSW Twentynine Palms  34.13N 116.09W
08/20/2023                   San Bernardino     CA   Trained Spotter

            Part of house roof blown off. Winds gusting
            to 66 mph at the time of the damage.

&&

Planz
Local storm report, Aug 20, 11:12 PM PDT, 3 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1112 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     Flash Flood      Bishop, CA              37.38N 118.40W
08/20/2023                   Inyo               CA   Law Enforcement

            All of Highway 395 from Bishop south to
            Pearsonville has been closed due to flooding
            impacts. Report from CHP.

&&

TB3
Local storm report, Aug 20, 11:23 PM PDT, 3 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1123 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Non-Tstm Wnd Gst 6 NE Mt. Charleston     36.32N 115.58W
08/20/2023  M82 MPH          Clark              NV   Mesonet

            NV Energy observation site reported a gust
            up to 82 mph at Angel Peak at 1040 PM.
            (NV015).

&&

TB3
Local storm report, Aug 20, 11:27 PM PDT, 3 hours 3 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1127 PM PDT Sun Aug 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     Flash Flood      6 N Yucca Valley        34.19N 116.44W
08/20/2023                   San Bernardino     CA   Law Enforcement

            State Road 247 at Pipes Canyon Road was
            reported flooded and not passable. The road
            was closed due to the flooding.

&&

TB3
Local storm report, Aug 21, 12:03 AM PDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
1203 AM PDT Mon Aug 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     Non-Tstm Wnd Dmg Mt. Charleston          36.26N 115.62W
08/20/2023                   Clark              NV   Public

            Public reported photos of trees uprooted in
            the Spring Mountains due to wind and
            saturated soils.

&&

TB3
Local storm report, Aug 21, 1:20 AM PDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Las Vegas NV
120 AM PDT Mon Aug 21 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 AM     Flash Flood      1 NE Morongo Valley     34.05N 116.57W
08/21/2023                   San Bernardino     CA   Law Enforcement

            Two feet of rock and debris was reported
            across all lanes of SR 62 near Valley View
            Road. Small boulders were in the roadway
            from Senelis Ave to east of Valley View
            Road. Law enforcement was working to close
            the eastbound lanes of SR 62.

&&

TB3

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 6:56 PM PDTFlash Flood Warning Considerable damage threatVEFClark7 hr
Aug 20, 8:19 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Nye5 hr
Aug 20, 8:53 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 21, 12:56 AM PDTFlash Flood WarningVEFClark, Lincoln, Nye8 hr
Aug 21, 1:31 AM PDTFlash Flood WarningVEFEsmeralda, Nye5 hr
Aug 21, 9:13 AM PDTAreal Flood AdvisoryVEFClark, Lincoln, Nye6 hr
Aug 21, 9:48 AM PDTAreal Flood WarningVEFNye23 hr

Nearby

Flash Flood Warnings in Nevada, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.